Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anthony180

Veteran Member
  • Total Reviews

    0
  • Content Count

    131
  • Joined

  • Last visited

Community Reputation

5 Neutral

4 Followers

About anthony180

  • Rank
    Member

Recent Profile Visitors

3024 profile views
  1. Well if you can drink like a normal person in a social environment (more than just a drink) and are not having liver problems/pain after drinking, I would likely say your liver is working just fine. If vitamin A was stored there and we drank our liver would most likely let us know physically. Being the two don't combine well at all.
  2. Has the research done on these 357 pages pretty much concluded that people suffering from permanent post accutane damage have vitamin A stuck in their liver and we're not able to remove it which is causing all this?
  3. My fingers, ankles and knees all crack so that's remained the same.. not sure if that's good. Btw i appreciate the kind and helpful response from the bottom of my heart. Also do you think absorbing too much fat (especially huge amounts of olive oil in pasta) made me absorb the pill too much and cause these side affects? Because the first time around I had no joint pain and I was playing basketball everyday, and just ate normally without trying to get as much fat possible. I even worked out in
  4. Ok Would vitamin D with calcium be good or just vitamin D? My bones crack in some places but my neck no longer cracks (Which I used to crack alot). The only joint paint im experiecing is my spine and my right shoulder (which was previously injured from a fight and then I immediatly got on accutane). I'm hoping I don't have chemo brain and body. I would really be destroyed if I can't do the sport that helps deal with my anxiety. Not only that this pain really sucks in my spine. I'm hoping for a r
  5. Wow , Didn't expect such a hostile post from people here trying to support each other. Man if you don't want to help, just dont help, you have no idea the stress or what I've been through in my life and I don't know yours. That's why I don't attack you. I've been in very very low stages in life due to circumstances totally out of my control. I don't get what you meant by " I really needed to read that you are a boxer, you ate olive oil, and drank white grapefruit juice." I was worried the o
  6. Ok guys i just finished my accutane course.I took 20 mg first month, 40mg second month, 30 third month, 60mg 4th month, 70 mg 5th month, 80 mg 6th month and then I was supposed to take another 80mg the 7th month but only did 10 days of it and quit. My total culcumative dosage was 9800. Now one thing that really worries me is 3 days after finishing I started to experience pain in my spine and I feel like my hairline is recedding. I do have very long hair for a male but everytime I run hand thr
  7. And dont stress... That in my experiences is the MAIN cause, this causes a vicious cycle of stress that constantly keeps us in this pattern.
  8. Thank you so very much! Yes it has, thank you for putting in the effort for me. Theres still helping people around after all. If I reached the perfect dose I think I'm going to stop because the breakouts are gone and I want to have an athletic career and it's really taking a toll on me emotionally and physically. I say what you say about coming this far and another month really reassuring the acne never comes back, makes sense.
  9. Hello everyone. I understand that you need to reach a certain type of cumulative dose in order for the acne to not come back. I started off with 20mg the first month, 40mg the 2nd month which caused me to break out badly, went down to 30mg the 3rd since I broke out, then the 4th month went to 60mg and totally cleared up (december) no more actives on face, and then now on January I'm on 70mg and I don't break out at all. Maybe the odd one on my chest but that's it, face is like s
  10. Hello everyone. I understand that you need to reach a certain type of cumulative dose in order for the acne to not come back. I started off with 20mg the first month, 40mg the 2nd month (which broke me out bad on temples and forehead, some on cheek), went down to 30mg the 3rd since I broke out, then the 4th month went to 60mg and totally cleared up (december) no more actives on face, and then now on January I'm on 70mg and I don't break out at all. Maybe the odd one on my chest but tha
  11. Cetaphil is great but for some weird reason the regular cetaphil that im using makes me sorda like break out more on the corner of your lips where accutane makes your lips crack. Other than that i think its good, i just dont really wash there around the corner of mouth. Right now to be honest im on 60mg and when i had no acne i would just take hot showers and never get pimples, so i stopped wasshing my face but in the IB i think you def gotta wash your face if your on accutane. Now in month 5 im
  12. yeah but now that anxiety is mixing in with an age where your suspect to puberty. If the acne is severe, try to go on it and also try to find a way to take care of the anxiety because your going through a rough time. you'll get through it though its just a rough patch. I'm on my 5 month and now im finally clear. dont worry about erectile dysfunction, hair loss, dont worry about them you'll be ok.\ This is just my opinion i believe starting at a high dose is better cause even though i
  13. if my skin turned perfect right now i would be the happiest guy in the world and just go out and make up for all the lost years i suffered rbh i wouldnt be depresed at all id be ON TOP OF THE WORLD forgot all the money in the world i just want my skin back really but thats cause im ocd and i think we all are cause i see alot of successful guys and girls with beatiful spouses with acne and scars so i think this forum is a forum full of mentally ill people from acne. theres a bunch of people with
  14. You'll be ok!! Try to be happy theres gonna be better times at the end of the road and everything gonna improve, you're very pretty anyway so don't let that get to you, it can't ruin your beauty.
×